# SDR ZW0A0106801

- Difficulty date: August 13, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 6,446 hours, 3,404 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE AFT CARGO FIRE DETECTOR WARNING SOUNDED. FIRED BOTTLE AND MADE UNSCHEDULED LANDING AT PIT. PLACARDED FIRE DETECTION SYSTEM INOPERATIVE PER MEL AND OPERATED TO STL.  REPLACED THE AFT CARGO FIRE PROTECTION CEU CONNECTOR ACCOUNT CONTAMINATED.
